Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Atiyah–Segal completion theorem in twisted $K$–theory

Anssi Lahtinen

Algebraic & Geometric Topology 12 (2012) 1925–1940
Bibliography
1 J F Adams, J P Haeberly, S Jackowski, J P May, A generalization of the Atiyah–Segal completion theorem, Topology 27 (1988) 1 MR935523
2 J F Adams, J P Haeberly, S Jackowski, J P May, A generalization of the Segal conjecture, Topology 27 (1988) 7 MR935524
3 M F Atiyah, G B Segal, Equivariant K–theory and completion, J. Differential Geometry 3 (1969) 1 MR0259946
4 M F Atiyah, G B Segal, Twisted K–theory, Ukr. Mat. Visn. 1 (2004) 287 MR2172633
5 G Carlsson, Equivariant stable homotopy and Segal’s Burnside ring conjecture, Ann. of Math. 120 (1984) 189 MR763905
6 C Dwyer, Twisted K–theory and completion, to appear
7 D S Freed, M J Hopkins, C Teleman, Twisted equivariant K–theory with complex coefficients, J. Topol. 1 (2008) 16 MR2365650
8 D S Freed, M J Hopkins, C Teleman, Loop groups and twisted K–theory I, J. Topol. 4 (2011) 737 MR2860342
9 G B Segal, The representation ring of a compact Lie group, Inst. Hautes Études Sci. Publ. Math. (1968) 113 MR0248277